# SDR COEA2017071305804

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,254 hours, 25,737 cycles
- System (JASC): 6100 · Propeller System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, CRUISING AT 7000 FT, A SGL CH LIGHT ILLUMINATED ON THE NR 2 ENGINE. AIRCRAFT RETURNED TO DEPARTURE. NO EMERGENCY DECLARED. LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE GAP OF DUAL COIL MAGNETIC SENSORS. OPS CHECKED GOOD. OCF FLIGHT SUCCESSFUL.
